Twitter Facebook Instagram Google+ Tumblr YouTube E-Mail WhatsApp Sign In Check Close snapchat
Search
Exit Clear

This Bodybuilder Almost Lost His Arms after Taking Too Many Steroids

This Bodybuilder Almost Lost His Arms after Taking Too Many Steroids: Barcroft TV

Barcroft TV

You don’t have to be a doctor to know that steroids will do some nasty sh*t to your body. But most of the side effects people know about are shrunken testicles and giant head syndrome. There isn’t a lot available about the possible limb loss. But that’s exactly what happened to one Romario Dos Santos Alves.

Alves wanted to sculpt his body to resemble the Incredible Hulk, and began taking a mixture of painkillers, alcohol and steroids to do so. And while his arms grew to astronomical sizes (and are pretty creepy to look at), the drug combo wrecked havoc on his body. Here’s a video documenting his story:

They say no pain, no gain. But this is way too much pain (and also way too much gain). The lesson, as always, is everything in moderation.


Playboy Social

Never miss an issue. Subscribe and save today!

Loading...